# SDR R61A201902260204

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 29,629 hours, 23,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT NR 4 INOP. R&R EMERGENCY LIGHT POWER UNIT.
